To read the full version of this content please select one of the options below:

Selection of Optimal Meshes for the Solution of Nonlinear Dopant Diffusion Problems

Ke CHEN (Department of Mathematics, University of Reading, Whiteknights, Reading RG6 2AX, England)

Abstract

In this paper we investigate the optimal choice of rectangular meshes for the solution of nonlinear dopant diffusion problems in semiconductor process modelling. Firstly we show some results giving better error monitor functions as criteria for obtaining an adapted mesh. Secondly we survey some 1D methods to implement the error equidistribution law and produce the mesh. Finally we implement the new mesh generation strategies in the finite element simulator ASWR of COMPOSITE and report on the full simulation results.

Citation

CHEN, K. (1992), "Selection of Optimal Meshes for the Solution of Nonlinear Dopant Diffusion Problems", COMPEL - The international journal for computation and mathematics in electrical and electronic engineering, Vol. 11 No. 4, pp. 433-443. https://doi.org/10.1108/eb010104

Publisher

:

MCB UP Ltd

Copyright © 1992, MCB UP Limited